# SDR 95ZZZX720

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21612
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Tube
- Part number: 611429
- Condition: Fractured
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE EPR INDICATION APPEARS LOW DURING GROUND RUN-UP.  INVESTIGATION FOUND PT7 TUBE ASSEMBLY WAS BROKEN ON B-NUT.  REPLACED TUBE ASSEMBLY PER PRATT AND WHITNEY MM 78-22-00.
